# SDR LR7A00175

- Difficulty date: September 4, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 14,987 hours, 7,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION DRC 3012 ACCOMPLISHMENT FOUND FS 228 FLOORBEAM CAP CORRODED AT ESS DC TR UNIT NR 1 GROUND STUD HOLE, WL 146, LBL 28.  REPAIRED IAW SMP 583-53-30-20, DRC 2058.
